Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lie simplicity of a special class of associative rings. II


Author: Willard E. Baxter
Journal: Trans. Amer. Math. Soc. 87 (1958), 63-75
MSC: Primary 16.00; Secondary 17.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0095866-1
MathSciNet review: 0095866
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. E. Baxter, Lie simplicity of a special class of associative rings, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 855-863. MR 0082481 (18:557b)
  • [2] I. N. Herstein, On the Lie and Jordan rings of a simple associative ring, Amer. J. Math. vol. 77 (1955) pp. 393-403. MR 0067871 (16:789e)
  • [3] -, The Lie ring of a simple associative ring, Duke Math. J. vol. 22 (1955) pp. 471-476. MR 0074394 (17:577d)
  • [4] -, Lie and Jordan systems in simple rings with involution, Amer. J. Math. vol. 78 (1956) pp. 629-649. MR 0083482 (18:714i)
  • [5] I. Kaplansky, Rings with a polynomial identity, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 575-580. MR 0025451 (10:7a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.00, 17.00

Retrieve articles in all journals with MSC: 16.00, 17.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0095866-1
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society